# SDR IPXA2022082385530

- Difficulty date: August 4, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Boeing 737
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Part number: AGA7037501
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CAFT CARGO AT STA BETWEEN Y=1878.05 & Y=1894 LONGERON 43R HAS CORROSION,REPAIRED LONGERON 43R BETWEEN STA Y=1878.05 & 1894 IAW SRM 53-00-05-2R-1 REPAIR 1 REV 69.
